# SDR EY2R9600442

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421A
- Propeller: Mcauly 3AF34C92
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90LF0
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN B16100YS, FOUND CORRODED.
